# SDR CA071029003

- Difficulty date: October 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Ayres S2RHG-T65
- Aircraft time: 8,564 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399357
- Part serial: 310950
- Condition: Cracked
- Location: Nr 7
- Part time: 910 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FAILURE OF ENGINE TO MAINTAIN FULL POWER AT THE TAKEOFF SETTING. AIRCRAFT RETURNED TO THE RAMP. COMPRESSION TEST REVEALED CYLINDER NR 7, WAS LOW ON COMPRESSION AND LEAKING VIA A CRACK IN THE EXHAUST PORT AREA OF THE CYLINDER. THE OFFENDING CYLINDER WAS REMOVED AND AN OVERHAULED CYLINDER WAS INSTALLED. AIRCRAFT RETURNED TO FLIGHT STATUS. (TC NR 20071029003)
